Depo-Provera, irregular bleeding, get pregnant?
- 14 Apr 2014 by Gen_kittykat
- depo-provera, provera, abnormal uterine bleeding, bleeding disorder, birth control, contraception, pregnancy, depo, bleeding
Hi i am on Depo-Provera, and i get irregular bleeding, I have been on the shot for about 3 weeks now. Can i get pregnant whilst bleeding? I am new to this, so if someone could give me a explanation on what is going on? am i safe?
14 Apr 2014
This can happen during the first shot, your body is getting used to it. Subsequent shots usually will stop your period. It does not mean you can get pregnant.
15 Apr 2014
This of bc isnt good many women have complained about the constant bleeding for months at a time etc and it is harder to get pregnant and can also weeken the body try to get another form of bc they need to take it off the market.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is it possible to get pregnant that way? I had bleeding problems, I tried to stop it by taking oral contraceptives and when I went to the doctor he ...
1 answer • 5 Mar 2012
I've recently had a D&C for dysfuctional uterine bleeding. It worked for a week then I started back bleeding heavily. I've been ...
1 answer • 8 Oct 2012
I had been taking Lutera for about 1 year and 3 months, I stopped about 5 months ago due to side effects that never had gone away. I stuck it out but ...
0 answers • 15 Apr 2014
I've been on the depo provera shot for over 2 years, without so much as a spot of bleeding from the day I got my 1st shot - even on times when ...
1 answer • 21 Aug 2014
I been on depo for 2 years. And every since I started the shot I haven't had a period, but today I use the bathroom when I wiped there was very ...
1 answer • 12 days ago